Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simplical and piecewise linear collapsibility

Author: Marshall M. Cohen
Journal: Proc. Amer. Math. Soc. 24 (1970), 649-650
MSC: Primary 55.25; Secondary 57.00
MathSciNet review: 0254833
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marshall M. Cohen, A proof of Newman’s theorem, Proc. Cambridge Philos. Soc. 64 (1968), 961–963. MR 0235567
  • [2] E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963 (mimeographed).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.25, 57.00

Retrieve articles in all journals with MSC: 55.25, 57.00

Additional Information

Article copyright: © Copyright 1970 American Mathematical Society